# SDR 01FDEA00253

- Difficulty date: April 3, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SLAT EXT BEFORE LAND SLAT DISAGREE STAY ILLUMINATED.  RED TAB WERE ACCOMPLISH AND A NO SLAT WITH FLAPS LAND WAS ACCOMPLISH.  REMOVED AND REPLACED S1-379 PER MM 27-84-02-2 PG 201.  FUNCTIONAL CK GOOD PER PARAGRAPH 3.  ACFT OK FOR CONT SERVICE.
